# SDR DL75A060158

- Difficulty date: February 26, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 59,102 hours, 29,442 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987505
- Part serial: P359
- Condition: Inoperative
- Location: Temp Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AT T/O.  FOUND TEMP CONTROL VALVE ON LT PACK INOP.  REPLACED AND PERFORMED HIGH POWER RUN ON BOTH ENGINES, NO SMOKE NOTED.
